Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 66, NWS Atlanta, GA

March 14, 2008Clayton County, Henry County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 14, 2008, 10:50 PM EDT for Clayton County, Henry County, Georgia. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2008, 10:50 PM EDT (02:50 UTC)
Expired
Mar 14, 2008, 11:45 PM EDT
In force
55 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Clayton County, GA, Henry County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 150250
SVRFFC
GAC063-151-150345-
/O.NEW.KFFC.SV.W.0066.080315T0250Z-080315T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EDT FRI MAR 14 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
  CENTRAL HENRY COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 1145 PM EDT

* AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES WEST
  OF ATLANTA HARTSFIELD-JACKSON AIRPORT...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RIVERDALE...FOREST PARK...CONLEY...LAKE CITY...MORROW...
  JONESBORO...STOCKBRIDGE...FLIPPEN...BLACKSVILLE AND MCDONOUGH.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER 
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3354 8444 3355 8443 3356 8446 3364 8446
      3366 8426 3363 8424 3361 8416 3357 8413
      3354 8404 3334 8407
TIME...MOT...LOC 0250Z 291DEG 32KT 3367 8457

$$
3 follow-up statements
000 
WWUS52 KFFC 150311
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 PM EDT FRI MAR 14 2008

GAC063-151-150345-
/O.CON.KFFC.SV.W.0066.000000T0000Z-080315T0345Z/
HENRY GA-CLAYTON GA-
1111 PM EDT FRI MAR 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR CLAYTON AND CENTRAL HENRY COUNTIES...

AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
RIVERDALE...MOVING SOUTHEAST AT 35 MPH.

COLLEGE PARK POLICE REPORTED GOLF-BALL SIZED HAIL WITH THIS STORM AS 
IT PASSED THROUGH COLLEGE PARK AT 1105 PM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CONLEY...LAKE CITY...MORROW...JONESBORO...STOCKBRIDGE...FLIPPEN...
WHITEHOUSE...MCDONOUGH AND BLACKSVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3354 8444 3355 8443 3356 8446 3364 8446
      3366 8426 3363 8424 3361 8416 3357 8413
      3354 8404 3334 8407
TIME...MOT...LOC 0311Z 296DEG 31KT 3359 8438

$$
000 
WWUS52 KFFC 150327
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 PM EDT FRI MAR 14 2008

GAC063-151-150345-
/O.CON.KFFC.SV.W.0066.000000T0000Z-080315T0345Z/
HENRY GA-CLAYTON GA-
1127 PM EDT FRI MAR 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHERN CLAYTON AND CENTRAL HENRY COUNTIES...

AT 1122 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS 
STORM WAS LOCATED NEAR MORROW...MOVING SOUTHEAST AT 25 MPH...AND HAS 
A HISTORY OF PRODUCING GOLF BALL SIZED HAIL.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STOCKBRIDGE...FLIPPEN...WHITEHOUSE...MCDONOUGH AND BLACKSVILLE.

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. 
ALTHOUGH CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A 
TORNADO...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT 
QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3334 8407 3349 8433 3352 8441 3360 8435
      3366 8426 3363 8424 3361 8416 3357 8413
      3354 8404
TIME...MOT...LOC 0327Z 296DEG 25KT 3354 8426

$$
000 
WWUS52 KFFC 150344
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 PM EDT FRI MAR 14 2008

GAC063-151-150353-
/O.EXP.KFFC.SV.W.0066.000000T0000Z-080315T0345Z/
HENRY GA-CLAYTON GA-
1143 PM EDT FRI MAR 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAYTON AND HENRY
COUNTIES EXPIRES AT 1145 PM EDT...

AT 1140 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED NEAR MCDONOUGH...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

THIS IS STILL A DANGEROUS STORM...IF YOU ARE IN THE PATH OF THIS 
STORM MOVE TO A SAFE PLACE INDOORS. A NEW SEVERE THUNDERSTORM 
WARNING FOR SOUTHEAST HENRY COUNTY HAS BEEN ISSUED UNTIL 1230 AM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3334 8407 3349 8433 3352 8441 3360 8435
      3366 8426 3363 8424 3361 8416 3357 8413
      3354 8404
TIME...MOT...LOC 0343Z 308DEG 31KT 3344 8413

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:45 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Mar 14, 6:45 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT FRI MAR 14 2008

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
FIRST SHORT WAVE MOVING FROM OHIO VALLEY TO ATLANTIC COAST THIS
EVENING. PATCHES OF RAIN AND ISOLATED THUNDERSTORMS SHOULD
DIMINISH OVER THE CWA TONIGHT BEHIND THIS WAVE. SOUTHERLY WINDS
WILL CONTINUE TO TRANSPORT MOISTURE NORTHWARD OVERNIGHT...KEEPING
OVERNIGHT TEMPERATURES ON THE MILD SIDE. NEXT SHORT WAVE NOW IN
CENTRAL STATES WILL APPROACH THE CWA SATURDAY AFTERNOON...WITH
STILL SOME DIFFERENCES ON WHERE THE SURFACE LOW WILL MOVE.
INDICATIONS ARE THE AIR MASS OVER THE CWA WILL BE UNSTABLE ON
SATURDAY...WITH LOW LEVEL JET AND STRONG SHEAR PROFILES.
POSSIBILITY OF SEVERE STILL NOT OUT OF THE QUESTION. HOWEVER...MODELS
WANT TO PUT BULK OF MOISTURE OVER NORTH GEORGIA AND INTO
TENNESSEE...GIVING FAIRLY LOW CHANCES TO THE CENTRAL ZONES. FOR
NOW...WILL GIVE LIKELY POPS FOR THE NORTHERN THIRD TOMORROW...AND
CHANCE ELSEWHERE. THIS SHOULD EXTEND THROUGH THE
AFTERNOON...BEFORE DIMINISHING DURING THE EVENING AS SHORT WAVE
PULLS TO THE NORTHEAST. RIDGE BUILDING OVER THE AREA THROUGH
SUNDAY NIGHT. MAY BE WINDY SATURDAY NIGHT AS WAVE MOVES TO THE
ATLANTIC COAST. WILL HAVE TO WATCH FOR WIND ADVISORY.

.LONG TERM /MONDAY THROUGH FRIDAY/...
NO CHANGES MADE TO THE EXTENDED. UPPER RIDGE HOLDING OVER THE
SOUTHEAST THROUGH TUESDAY...WITH NEXT FRONT APPROACHING THE CWA
WEDNESDAY. DRYING AGAIN FOR THURSDAY AND FRIDAY.

&&

.AVIATION...
PRIMARY CONCERN IS LIFR CIGS/VSBYS DEVELOPING AFTER MIDNIGHT. FIRST
SYSTEM MOVING EAST OVER SRN APPALACHIANS BUT FRONT WILL REMAIN NORTH
OF THE STATE. NEXT SYSTEM IN SRN ROCKIES ALSO MOVING QUICKLY TOWARD
US ALLOWING SLY FLOW TO RETURN IN EARNEST SAT MORNING. WITH MOIST
GROUND AND LOW LEVEL AIRMASS...STATIONARY FRONT WITH ASSOCIATED
LIGHT AND VARIABLE SFC WINDS...AND CONSIDERABLE DRYING ALOFT IN WAKE
OF FIRST SYSTEM...EXPECT FOG AND STRATUS DEVELOPMENT AFTER MIDNIGHT.
SUBJECTIVE OPINION THAT WE WILL GO TO LIFR AT MOST AIRPORTS.
GUIDANCE SEEMS TO SUPPORT THIS.  WILL LIKELY TAKE DOWN CIGS/VSBYS TO
IFR...AROUND 08Z WITH TEMPO LIFR 10Z-14Z.

AS LOW LEVEL FLOW RESPONDS TO DEEPENING LOW PRESSURE TO THE WEST
09-12Z...WILL BRING SFC WINDS BACK TO SELY. MAY BE HARD TO CLEAR
CIGS/VSBYS WITH THIS FLOW. ONCE S TO SW WINDS KICK IN AFTER 18Z...
SHOULD CLEAR RAPIDLY. TRAFFIC FLOW ORIENTATION AT KATL WILL BE AN
ISSUE WITH WIND SHIFT TO SW OCCURRING AROUND 20Z-21Z. KCSG AND KMCN
WILL CLEAR MORE QUICKLY WHILE KAHN MAY REMAIN SOCKED TIL MID
AFTERNOON.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          51  68  48  72  41 /  40  50  30   5   5
ATLANTA         54  67  47  69  41 /  20  40  10   5   5
BLAIRSVILLE     45  60  43  63  35 /  40  60  30   5   5
CARTERSVILLE    49  66  45  66  37 /  20  50  10   5   5
COLUMBUS        55  79  52  75  44 /  20  30   5   5   5
GAINESVILLE     51  63  46  67  39 /  30  60  30   5   5
MACON           53  80  51  78  42 /  40  40   5   5   5
ROME            50  66  48  70  39 /  30  60  10   5   5
PEACHTREE CITY  50  70  48  72  36 /  20  40  10   5   5
VIDALIA         52  80  51  77  42 /  40  30   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41

In the hours before

Special weather statement, Mar 14, 9:00 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EDT FRI MAR 14 2008

GAZ031-032-150145-
900 PM EDT FRI MAR 14 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN PAULDING AND COBB
COUNTIES UNTIL 945 PM EDT...

AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST EAST OF DALLAS...MOVING EAST AT 35
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PAULDING AND COBB COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE NEW HOPE...HIRAM...DALLAS...ACWORTH...
POWDER SPRINGS...KENNESAW...AUSTELL...WHITEWATER...MARIETTA...FAIR
OAKS...MABLETON AND SMYRNA.
Local storm report, Mar 14, 9:13 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             DALLAS                  33.92N 84.83W
03/14/2008  E0.25 INCH       PAULDING           GA   CO-OP OBSERVER

&&

SNELSON
Local storm report, Mar 14, 9:22 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             4 W KENNESAW            34.02N 84.69W
03/14/2008  E1.00 INCH       COBB               GA   PUBLIC

&&

SNELSON
Local storm report, Mar 14, 9:23 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             2 SW SMYRNA             33.85N 84.54W
03/14/2008  E0.88 INCH       COBB               GA   PUBLIC

&&

SNELSON
Local storm report, Mar 14, 9:34 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
934 PM EDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     5 N CEDARTOWN           34.09N 85.26W
03/14/2008                   POLK               GA   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGED OUTBUILDINGS. TIME ESTIMATED.

&&

SNELSON
Local storm report, Mar 14, 9:58 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 PM EDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TORNADO          1 NW ATLANTA            33.77N 84.43W
03/14/2008                   FULTON             GA   EMERGENCY MNGR

            POSSIBLE TORNADO CAUSED DAMAGE TO THE GEORGIA DOME.
            DAMAGE AT CNN ALSO REPORTED FROM MEDIA.

&&

SNELSON

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:09 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton36 min
Mar 14, 9:30 PM EDTTornado WarningFFCFulton30 min
Mar 14, 9:36 PM EDTSevere Thunderstorm WarningFFCDeKalb24 min
Mar 14, 9:37 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk23 min
Mar 14, 9:48 PM EDTSevere Thunderstorm WarningFFCDeKalb27 min
Mar 14, 10:00 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton45 min
Mar 14, 10:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding35 min
Mar 14, 10:12 PM EDTTornado WarningFFCNewton, Rockdale33 min
Mar 14, 10:30 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton45 min
Mar 14, 10:48 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton42 min
Mar 14, 11:03 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam27 min
Mar 14, 11:29 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam46 min
Mar 14, 11:35 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding40 min
Mar 14, 11:40 PM EDTSevere Thunderstorm WarningFFCButts, Henry50 min
Mar 15, 12:03 AM EDTSevere Thunderstorm WarningFFCMorgan, Walton27 min
Mar 15, 4:05 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more4 hr
Mar 15, 5:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard50 min
Mar 15, 5:57 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more33 min
Mar 15, 6:01 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Spalding44 min
Mar 15, 6:42 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Rockdale and 1 more33 min
Mar 15, 6:46 AM EDTTornado WarningFFCDeKalb, Gwinnett, Rockdale, Walton13 min
Mar 15, 11:58 AM EDTTornado WarningFFCBartow, Floyd, Paulding, Polk47 min
Mar 15, 12:04 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Whitfield26 min
Mar 15, 12:24 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Union36 min
Mar 15, 12:32 PM EDTTornado WarningFFCBartow, Cherokee, Cobb, Paulding43 min
Mar 15, 12:37 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk23 min
Mar 15, 12:50 PM EDTSevere Thunderstorm WarningFFCBartow25 min
Mar 15, 1:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth35 min
Mar 15, 1:14 PM EDTTornado WarningFFCCherokee, Dawson, Forsyth, Pickens46 min
Mar 15, 1:27 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk33 min
Mar 15, 1:34 PM EDTTornado WarningFFCDawson, Forsyth, Hall, Jackson41 min
Mar 15, 1:46 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding29 min
Mar 15, 1:57 PM EDTSevere Thunderstorm WarningFFCForsyth33 min
Mar 15, 2:00 PM EDTTornado WarningFFCBanks, Hall, Jackson45 min
Mar 15, 2:02 PM EDTSevere Thunderstorm WarningFFCBanks, Hall43 min
Mar 15, 2:06 PM EDTSevere Thunderstorm WarningFFCCherokee24 min
Mar 15, 2:18 PM EDTSevere Thunderstorm WarningFFCGordon, Murray27 min
Mar 15, 2:23 PM EDTTornado WarningFFCBanks, Madison37 min
Mar 15, 2:27 PM EDTTornado WarningFFCCherokee, Forsyth, Fulton35 min
Mar 15, 2:35 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson40 min
Mar 15, 2:43 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Pickens47 min
Mar 15, 2:43 PM EDTTornado WarningFFCGwinnett, Hall47 min
Mar 15, 2:45 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens45 min
Mar 15, 2:47 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk43 min
Mar 15, 2:58 PM EDTTornado WarningFFCBarrow, Jackson47 min
Mar 15, 3:09 PM EDTSevere Thunderstorm WarningFFCPaulding, Polk36 min
Mar 15, 3:12 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson33 min
Mar 15, 3:15 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union36 min
Mar 15, 3:19 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens41 min
Mar 15, 3:24 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding51 min
Mar 15, 3:29 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding40 min
Mar 15, 3:29 PM EDTTornado WarningFFCClarke, Madison, Oglethorpe46 min
Mar 15, 3:35 PM EDTSevere Thunderstorm WarningFFCTowns, Union23 min
Mar 15, 3:37 PM EDTSevere Thunderstorm WarningFFCWhite23 min
Mar 15, 3:37 PM EDTTornado Warning EmergencyFFCCobb, Douglas, Fulton38 min
Mar 15, 3:41 PM EDTSevere Thunderstorm WarningFFCCarroll34 min
Mar 15, 3:46 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett59 min
Mar 15, 3:46 PM EDTSevere Thunderstorm WarningFFCBanks, Hall44 min
Mar 15, 3:55 PM EDTTornado WarningFFCDeKalb35 min
Mar 15, 4:01 PM EDTTornado WarningFFCBanks, Hall, Jackson25 min
Mar 15, 4:05 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee25 min
Mar 15, 4:07 PM EDTSevere Thunderstorm WarningFFCClayton23 min
Mar 15, 4:13 PM EDTSevere Thunderstorm WarningFFCRockdale, Walton32 min
Mar 15, 4:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton46 min
Mar 15, 4:15 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton45 min
Mar 15, 4:19 PM EDTTornado WarningFFCBarrow, Gwinnett26 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale79 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes34 min
Mar 15, 4:30 PM EDTTornado WarningFFCHall, Jackson45 min
Mar 15, 4:35 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Oconee, Oglethorpe, Taliaferro40 min
Mar 15, 4:38 PM EDTTornado WarningFFCNewton, Walton37 min
Mar 15, 4:42 PM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee33 min
Mar 15, 4:48 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton27 min
Mar 15, 4:51 PM EDTTornado WarningFFCMorgan24 min
Mar 15, 4:58 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard62 min
Mar 15, 4:59 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes46 min
Mar 15, 5:02 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton28 min
Mar 15, 5:03 PM EDTSevere Thunderstorm WarningFFCPutnam27 min
Mar 15, 5:04 PM EDTTornado WarningFFCMadison26 min
Mar 15, 5:09 PM EDTTornado WarningFFCClarke, Oconee, Oglethorpe, Wilkes18 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.